Items where Author is "Kevei, Péter"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Berkes, István and Györfi, László and Kevei, Péter (2016) Tail Probabilities of St. Petersburg Sums, Trimmed Sums, and Their Limit. JOURNAL OF THEORETICAL PROBABILITY, 30 (3). pp. 1104-1129. ISSN 0894-9840

Viharos, László and Kevei, Péter and Osztényiné Krauczi, Éva and Pósfai, Anna and Szabó, Tamás and Szűcs, Gábor and Viharos, László (2010) Aszimptotikus approximációk a sztochasztikában = Asymptotic approximations in stochastics. Project Report. OTKA.

This list was generated on Tue May 22 04:38:47 2018 CEST.